# SDR 2005FA0001300

- Difficulty date: September 9, 2005
- Submitted: September 20, 2005
- Operation: General aviation
- Aircraft: N300LF
- Make and model: Parten P.68C
- Aircraft serial: 295
- Engine: Lyc IO360A1B6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Part number: 72897
- Condition: Stuck
- Location: Exhaust Valve
- Part time: 842 hours
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING, RT POSITION ENGINE EXPERIENCED ROUGHNESS.  FOUND CYLINDER NR 2 EXHAUST VALVE STUCK.  VALVE GUIDE INSPECTIONS ARE DUE AT 1000 HOURS.  ENGINE ONLY HAD 842.6 HRS.  (K)
